Sorry that question isnt really phrased very well ! I just mean even after antibiotics should you still feel aches and pains in the lung and chest?
If you were coughing a lot you may have pulled some muscles in your chest wall (just like working out, only for your internal muscles). This is pretty common, and usually will go away after a week. I would suggest taking an anti-inflammatory if it is really bothersome, and contact your doctor/go to the ER if it continues more than a week, if you have a return of thick mucus, or you get a high fever.
on: 10th April 08
Yesterday, I had six back-to-back lacrosse games with only a ten minute break. My abdominal muscles hurt, the area above my butt hurts (sorry I had to say that) and my hamstrings hurt. I am aware that it’s normal to have pain after working out and things like that, but how do I lessen the pain WITHOUT medication?
The easiest drug free treatment is take a warm (not hot but you may need to add some to keep the water warm)) bathe and just soak since so many areas are involved. After you relax a bit in the tub then you need to get out a couple of ice packs. If you don’t have these then you can make one by putting ice in a ziplock bag placed into another ziplock bag to prevent leakage. Get out the remote and lay back on the couch and find something to watch on tv. Put the ice bag on your tummy. You should have a pillow under your knees to support them and you can place ice to your hamstrings on this. Rest, ice and elevation are the key ingredients to getting better faster. Even though you don’t want medication if you do decide to take some it should be Motrin (unless allergic or other reactions) since Motrin has antiinflammatory effect that other pain meds don’t. Good luck!
by: sweet sue
on: 2nd May 11
Me and a very close friend of mine are both very addicted to drugs and we will try anything at least once. This time we each too two 350mg Carisoprodol (muscle relaxant) im doing fine but my friend feels really bad he described how he feels and its nothing compaired to me and the only allergy he has is SEACLOR (sorry for misspelling) but to my knowing carisoprodol doesn’t contain seaclor. I was wondering if anyone knew if it does contain seaclor.
No, Soma doesn’t contain Seaclor(?). It’s a prescription muscle relaxant that very few people are allergic to. It practically changes into a sedative once it is metabolized by the liver. It can cause a “fuzzy feeling” and tingling around the mouth as well as drowsiness and sedation.
The usual dosage is one 350 mg tablet. You say you took two each. You didn’t say how old you are or how much you weigh, but two tablets of Soma could cause an unpleasant feeling in some people.
If your friend is awake and breathing between 16-20 times/min. without difficulty or airway problems then just let him sleep it off. Don’t leave him alone though. If he gets in respiratory distress, call 911–and stop taking things you know nothing about.
on: 26th November 08